Opuscula Math. 32, no. 1 (2012), 31-40
Weak solutions for nonlinear fractional differential equations with integral boundary conditions in Banach spaces
Abstract. The aim of this paper is to investigate a class of boundary value problems for fractional differential equations involving nonlinear integral conditions. The main tool used in our considerations is the technique associated with measures of weak noncompactness.
Keywords: boundary value problem, Caputo fractional derivative, measure of weak noncompactness, Pettis integrals, weak solution.
Mathematics Subject Classification: 26A33, 34B15, 34G20.
- Received: 2010-12-18.
- Revised: 2011-04-19.
- Accepted: 2011-04-19.